Isoperimetric distributions of loads in elastostatics
Rendiconti del Seminario Matematico della Università di Padova, Volume 68  (1982), p. 261-268
@article{RSMUP_1982__68__261_0,
     author = {Villaggio, Piero},
     title = {Isoperimetric distributions of loads in elastostatics},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {68},
     year = {1982},
     pages = {261-268},
     zbl = {0538.73020},
     mrnumber = {702159},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1982__68__261_0}
}
Villaggio, Piero. Isoperimetric distributions of loads in elastostatics. Rendiconti del Seminario Matematico della Università di Padova, Volume 68 (1982) , pp. 261-268. http://www.numdam.org/item/RSMUP_1982__68__261_0/

[1] W.D. Macmillan, The Theory of the Potential, New York, Dover (1958). | MR 100172

[2] A.E.H. Love, A Treatise on the Mathematical Theory of Elasticity, 4th Ed., Cambridge, The University Press (1927). | JFM 53.0752.01

[3] I.S. Gradshteyn - I. M. RYZHIK, Table of Integral, Series, and Products, New York and London, Academic Press (1965). | MR 197789 | Zbl 0918.65001

[4] G. Pólya - G. SZEGÖ, Isoperimetric Inequalities in Mathematical Physics, Princeton, Princeton University Press (1951). | MR 43486 | Zbl 0044.38301